# SDR CA060227009

- Difficulty date: February 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT GROUND TESTING WAS UNABLE TO DUPLICATE THE EVENT.  THE OIL PRESSURE TRANSMITTER AND LOW OIL PRESSURE SWITCH WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
